# SDR SWAA2022042687027

- Difficulty date: March 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,200 hours, 35,739 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD TRAILING EDGE BRACKET LOCATED ON IRSS 140 AT RT WING 2022-158252 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500 D; S/N: N500X12101V022235; DUE DATE: 03-JUN-22.;[02] REPLACED BRACKET LOC ON INBOARD TRAILING EDGE ON IRSS 140 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 115A2000 REV A SEE INDIVIDUALS SIGN OFF BELOW;[03] REPLACED BRACKET LOC ON INBOARD TRAILING EDGE ON IRSS 140 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 115A2000 REV A SEE INDIVIDUALS SIGN OFF BELOW
